# SDR FDEA200912074369

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005242ZJ
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOOR BOARD YH IS PUNCTURED.  FABRICATED NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE, LOCATED FASTENER   HOLES, COUNTERBORED AND POTTED INSERTS, CUT BACK CORE EDGE AND POTTED EDGES, CURED AND SANDED EDGES, APPLIED NON-SKID TAPE AND PART MARKED IAW DWG SRZ 25-005, REV "H".   INSTALLED FLOOR PANEL IAW AMM 53-25-10.
